EconPapers    
Economics at your fingertips  
 

An estimation of returns to scale of airport airsides under multiple optimal solutions in DEA

Baocheng Zhang, Hao Wu, Xinsheng Yang, Wenpeng Zhai, Qingjun Xia and Yafei Li

Journal of Air Transport Management, 2014, vol. 40, issue C, 149-156

Abstract: The returns to scale (RTS) nature of 37 Chinese airport airsides are investigated in this paper. Multiple optimal solutions in DEA (Data Envelopment Analysis) models may lead to error RTS estimation. To address this problem, we use the (Zhu and Shen, 1995) RTS method. The empirical study shows that all those airsides with two runways operate under decreasing RTS and those airsides with only one runway either operate in the area of increasing RTS or in the area of constant RTS.

Keywords: Airport airside; Data Envelopment Analysis (DEA); Returns to scale (RTS); Runway declared distance; Multiple optimal solutions (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0969699714000933
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jaitra:v:40:y:2014:i:c:p:149-156

DOI: 10.1016/j.jairtraman.2014.07.001

Access Statistics for this article

Journal of Air Transport Management is currently edited by Anne Graham

More articles in Journal of Air Transport Management from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2024-12-28
Handle: RePEc:eee:jaitra:v:40:y:2014:i:c:p:149-156